| Model Number |
FG-V451P |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the retrieval nitinol basket could not be retracted after several attempts to extract stones.The issue occurred during an unknown therapeutic procedure.The intended procedure was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is presumed that the reason the basket could no longer be closed was because the basket wires were tangled, and when the basket was closed, it became caught in the coil sheath.The basket wire became entangled because it was under strain when the stone was being quarried.Olympus will continue to monitor field performance for this device.